# SDR QXEA2024031800070

- Difficulty date: March 14, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 13,757 hours, 9,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO DOOR CUTOUT FWD FINGER PLATE. REMOVED AND REPLACED AFT CARGO FWD FINGER DOUBLER. REF SRM 51-40-08.
